Bulletin of the HMS

Issues Editors For Authors Contact

Bulletin of the Hellenic Mathematical Society

The Bulletin of the Hellenic Mathematical Society (formerly, Bulletin of the Greek Mathematical Society, ISSN: 0072-7466) is a refereed journal, which publishes high quality research articles in all branches of Pure and Applied Mathematics.

The first volume of the Bulletin in its new form is Volume 60.

The Bulletin is available online for free.

Please print and post.
Click for pdf (4.7M).

 

Year Volume Pages Title Authors
2018  
62
New Series
 
1 - 18 Uniformity results on the Baire property Gregoriades, V.
2018  
62
New Series
 
19 - 25 Polynomial esimates towards a sharp Helly-type theorem for the diameter of convex sets Brazitikos, S.
2018  
62
New Series
 
26 - 30 A remark on projective limits of function spaces Kampoukou, A. and Nestoridis, V.
2018  
62
New Series
 
31 - 43 On the Bernstein--Hoeffding method Pelekis, Ch. and Ramon, J. and Wang, Y.
2018  
62
New Series
 
44 - 60 On spaces of holomorphic functions with bounded or continuous up to the boundary derivatives Moschonas, D. and Nestoridis, V.
2018  
62
New Series
 
61 - 65 Direction sets, Lipschitz graphs and density Iosevich, A. and Pakianathan, J.
2018  
62
New Series
 
66 - 79 Tempered distributions with discrete support and spectrum Favorov, S.
2018  
62
New Series
 
80 - 93 Wavelet decomposition and bandwidth of functions defined on vector spaces over finite fields Iosevich, A. and Liu, A. and Mayeli, A. and Pakianathan, J.
 

Hellenic Mathematical Society